EconPapers    
Economics at your fingertips  
 

Existence of Weak Solutions for Nonlinear Time‐Fractional p‐Laplace Problems

Meilan Qiu and Liquan Mei

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The existence of weak solution for p‐Laplace problem is studied in the paper. By exploiting the relationship between the Nehari manifold and fibering maps and combining the compact imbedding theorem and the behavior of Palais‐Smale sequences in the Nehari manifold, the existence of weak solutions is established. By means of the Arzela‐Ascoli fixed point theorem, some existence results of the corresponding time‐fractional equations of the p‐Laplace problem are obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/231892

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:231892

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:231892